# SDR GTIA040707

- Difficulty date: August 9, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Slide
- Condition: Discharged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RSW - FOUND L2 DOOR SLIDE PACK PRESSURE OUT OF LIMITS.  REMOVED AND REPLACED SLIDE PACK.  (M)
